# SDR SWAA2024020942505

- Difficulty date: January 19, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT 2024-67221<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 130066701 ; DUE DATE: 09-JUN-24;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 01-MAY-24;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[04] PERFORMED REPAIR STRINGER 26L BTW BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW;[05] CERTIFIED STEP 4 COMPLETE RII  PERFORMED REPAIR STRINGER 26L BTW BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW
